| Model Number |
ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.
Event or Problem Description
A us distributor contacted zoll to report that the patient developed an open wound from the ucor hfams patch.Patient described the area as burning, itching, and broken skin under the patch adhesive.There was no alleged device malfunction contributing to the wound.There is no indication that the patient received medical intervention.Outcome of the wound is unknown.